Please use this identifier to cite or link to this item:
http://acervodigital.unesp.br/handle/11449/130456
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Aldrovandi, R. | - |
dc.contributor.author | Kraenkel, Roberto André | - |
dc.date.accessioned | 2014-05-27T06:35:49Z | - |
dc.date.accessioned | 2016-10-25T21:21:12Z | - |
dc.date.available | 2014-05-27T06:35:49Z | - |
dc.date.available | 2016-10-25T21:21:12Z | - |
dc.date.issued | 1989-12-01 | - |
dc.identifier | http://scitation.aip.org/content/aip/journal/jmp/30/8/10.1063/1.528273 | - |
dc.identifier.citation | Journal of Mathematical Physics, v. 30, n. 8, p. 1866-1870, 1989. | - |
dc.identifier.issn | 0022-2488 | - |
dc.identifier.uri | http://hdl.handle.net/11449/130456 | - |
dc.identifier.uri | http://acervodigital.unesp.br/handle/11449/130456 | - |
dc.description.abstract | The basic field equations of a field theory are not always derivable from a Lagrangian. Lagrangian theories are perturbatively coherent, in the sense that they have well-defined vertices. Non-Lagrangian theories may be coherent or not. Coherent theories are, in principle, quantizable by perturbative methods. The general condition for a theory to have well-defined vertices is given. © 1989 American Institute of Physics. | en |
dc.description.sponsorship | Fundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP) | - |
dc.format.extent | 1866-1870 | - |
dc.language.iso | eng | - |
dc.publisher | American Institute of Physics (AIP) | - |
dc.source | Scopus | - |
dc.title | Perturbative coherence in field theory | en |
dc.type | outro | - |
dc.contributor.institution | Universidade Estadual Paulista (UNESP) | - |
dc.description.affiliation | Institute de Física Teórica Universidade Estadual Paulista, Rua Pamplona, 145, 01405, São Paulo | - |
dc.description.affiliation | FAPESP, São Paulo | - |
dc.description.affiliationUnesp | Institute de Física Teórica Universidade Estadual Paulista, Rua Pamplona, 145, 01405, São Paulo | - |
dc.identifier.doi | http://dx.doi.org/10.1063/1.528273 | - |
dc.identifier.wos | WOS:A1989AH02700026 | - |
dc.rights.accessRights | Acesso restrito | - |
dc.identifier.file | 2-s2.0-3043002427.pdf | - |
dc.relation.ispartof | Journal of Mathematical Physics | - |
dc.identifier.scopus | 2-s2.0-3043002427 | - |
Appears in Collections: | Artigos, TCCs, Teses e Dissertações da Unesp |
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.